# SDR DALA2025092406966

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 99,269 hours, 17,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION PERFORMED ON THE NOSE WHEEL WELL,RH VERTICAL STIFFENER, FOUND 01 EA CRACK,THE CRACK LOCATIONED AT WL177,THE LENGTH OF CRACK IS 0.15 INCH,AS MARKED. CORRECTIVE ACTION: ACCOMPLISHED W/C 5312-01186-02B FOR REPAIRING THE NOSE WHEEL, RH VERTICAL STIFFENER. (1211535)
